# SDR MASA200600813

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,588 hours, 5,706 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Light
- Location: Inboard Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7328 DEN, IB SPOILER AND IB SPOILERON CAUTION MESSAGE ON DESCENT.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
